# SDR I5PA2021032688801

- Difficulty date: March 26, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,973 hours, 24,167 cycles
- Engine: Pwa PW2037
- Engine time: 79,303 hours, 27,409 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5965F
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE EICAS MSG.   REMOVED AND REPLACED R ENG INLET THERMAL ANTI-ICE VALVE IAW AMM 30-21-03. LEAK CHECK AND OPS CHECK OK.
